Please someone can read? I desperately need help. Sorry for the length: ( A little background .... I am a 15 year old who feels particularly overwhelmed by depression as a result of being bullied and later developed self-esteem issues. I dont enjoy life and I can not live my life the way I want, and it is not considered socially acceptable. I am gay, enjoy "acting" like a baby (wearing diapers and all that) and have an eating disorder, so I have tried to reach an agreement with this, and, as I mentioned before, it is very overwhelming. I have no friends and there is literally no one who can help me or cares about me Anyway, when I go to my grandfather who is a chronic pain problem, sometimes it takes me a little of his Vicodin. I tried it with a first time, and it was amazing. I think I would have made more because I weighed only 90 pounds. Then I tried 2 and then 3. I felt this overwhelming sense of warmth overtake my body, and I felt like everything was fine and there was not a care in the world. I took other narcotic analgesics whenever I can find, as I had a few bottles of Tylenol w / codeine left over at home and sometimes I wish I had some of them. I do not understand why people say it's bad t do this, since I have a support network and literally no other way I can feel happy. I can not go see a doctor and get prescribed antidepressants because my parents inevitably would know and I would be stigmatized and feel even more like a failure and the cost of antidepressants would make me feel even worse because we have good insurance and which can cost $ 100 a month .... Sorry ... this is me rambling. I guess to sum this up, I just wanted to ask the question, given my situation, how self medicate the symptoms of depression with narcotic analgesics bad? I have not felt any negative effects as a result, not a withdrawal, so I appreciate any help I can get.
I have a problem sleeping at night. I work full time so it should not be a problem. but for any reason whatsoever. I'm not taking any narcotic sleeping pills . Are there any good ? suggestions ? thank you
Do you think its good or bad to medicate children with autism, ADHD or Learning Disabilities.
My friend is taking cocaine and alcohol partnering anti depressants and major depressive disorder. I've done my research and found that it is prolonging depression and not doing any favors. Do I tell the person this?
Need advice / help . I dislocated my shoulder playing hockey and was prescribed Vic . I 'm in sales and I have been taking the Vic during labor to help with the pain. Work succed Vic helped me in my work. I've never had this kind of motivation in my life. Once in my life I feel very successful and have instead left and right closed deals . I have been taking pain medication for a month and now I'm afraid that I have / will become addicted . No I have addiction in my family and I feel very strong -willed. I do not want to be on time in one of these intervention programs. Really has questions just wanted to see if anyone could relate or had advice . thanks
If so, please stop. And if you don't think you can stop, please don't go on Methadone unless you have been addicted for atleast 10 years and have tried everything else. I wish I had never taken painkillers to try to numb my feelings. I should've just learned to deal with my depression, anxiety, and insecurities in healthy ways. AND IF YOU ARE TAKING PAINKILLERS JUST FOR FUN, YOU ARE REALLY STUPID! You will get addicted so fast that you won't know what hit you and then when you try to quit, you'll get so sick that you won't want to live. It's hell. I'm on the Methadone program as a last resort now. It is supposedly a safe, government approved treatment for opiate addicts but it is really screwing with my health. I only have a period every few months, I'm always constipated, and if I miss a dose, it is worse than coming off the opiates. SO, IF YOU ARE ADDICTED AND YOU KNOW YOU NEED TO GET HELP, PLEASE TRY A DRUG REHAB THAT ONLY USES SHORT TERM MEDS. TO EASE THE WITIHDRAWL.
For some time , I have dealt with the following symptoms : - Depression - Intolerance to heat / humidity (cause headaches and severe nausea ) disease -Motion -Hair loss - Lethargy - Loss of appetite - Infrequent bowel movements difficult - Slight pain during urination -Pain
For chronic pain I have been using prescription painkillers since late February for moderate-severe pain due to a mitchondrial dysfunction. I've noticed this past week I've had much difficulty falling asleep. Its midnight now and I have been unable to sleep since 10..I'm still wide awake. Is there anything I can do? My doctor is aware of this problem btw- he just cut like a week ago my current medication (Savella) from half a 25mg pill a night to a quarter of the 25mg pill. Its getting on my nerves...
I am a man of 16 years , and I've been in a constant depressed mood for a month and had all nine symptoms of depression , and I still do . But now I am getting some of the physical symptoms , such as pain , nausea , headaches, etc , is my depression worse ? I do not feel better, but how much worse can it ?
I will transfer spring 2011 semester at a community college into the next county that is 4 years old alliances with universities . In doing so , I can finish my degree in psychology from around $ 10,000 Total including books and tutition . Since I'm saving a lot and do not want to commute almost an hour , I decided to get an apartment to be 650-900 dollars a month depending on if I go with two rooms or not. This site covers all utilities and I have thought out some 20,000 extra to cover the floor and furniture (I'm coming straight from the house , so I have nothing ) . My plan for part-time work , but not too much , because I do not want to ruin my school work and I would pay for food / gas / ect with him . Total loans would be about 30,000 to 40,000 when I'm all finished . Is it a bad idea or a good idea ? Many people I know who went away to universities around 90,000 loans accumulated by the time they were made .
I was taking clonazepam for about a month and a half , 0.5 mg at night , so it's not much . I recently took this medication and have been having a lot of problems with insomnia and panic attacks , anxiety , tremors , chest tightness , etc. My problem is: What is causing anxiety / depression this, or withdrawal of the clone. ? The seating in the lower dose has little time for withdrawal symptoms , and if so, lasting a week or just a couple of nights ? Usually no symptoms of withdrawal (at least those who really noticable ) when coming off of drugs , except when I went effexor , but I was on a very high dose of that. The only reason I 'm asking this question is that lack of sleep is literally going crazy , and just makes me feel worse . So even though I'll be talking to my psych about it further , I thought I would get opinions / experiences of you as well: . - D Thanks : - D